- -

A note on unibasic spaces and transitive quasi-proximities

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

A note on unibasic spaces and transitive quasi-proximities

Mostrar el registro completo del ítem

García-Máynez, A.; Pimienta Acosta, A. (2017). A note on unibasic spaces and transitive quasi-proximities. Applied General Topology. 18(1):23-30. doi:10.4995/agt.2017.4092.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/79811

Ficheros en el ítem

Metadatos del ítem

Título: A note on unibasic spaces and transitive quasi-proximities
Autor:
Fecha difusión:
Resumen:
[EN] In this paper we prove there is a bijection between the set of all annular bases of a topological spaces $(X,\tau)$ and the set of all transitive quasi-proximities on $X$ inducing $\tau$.We establish some properties ...[+]
Palabras clave: Annular basis , Entourage , Semi-block , Quasi-proximity , Transitive quasi-proximity-uniformity , Unibasic spaces
Derechos de uso: Reconocimiento - Sin obra derivada - No comercial (by-nd-nc)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2017.4092
Editorial:
Universitat Politècnica de València
Versión del editor: https://doi.org/10.4995/agt.2017.4092
Agradecimientos:
The second author was supported in part by Universidad de la Costa(CUCwww.cuc.edu.co) under grant of Department of Exact and Natural Sciences, address street 58 # 55-66, Barranquilla, Colombia.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem